Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 192, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 4:43 PM CDT for Milam County, Texas. It was in force for 77 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 12, 2012, 6:00 PM CDT
- In force
- 77 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 5:00 PM CDT | TSTM WND DMG | Cameron, TX | POWERLINES AND TREES BLOWN DOWN, BLOCKING ROADS IN CAMERON, MINERVA, AND GAUSE |
| Jun 12, 5:51 PM CDT | TSTM WND GST 58 | 1.6 N Cameron, TX | 50 KT WIND GUST REPORTED BY KT35 AWOS NORTH OF CAMERON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:00 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 12, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -471 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS54 KFWD 122143
SVRFWD
TXC331-122300-
/O.NEW.KFWD.SV.W.0192.120612T2143Z-120612T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILAM COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 441 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE LEADING EDGE OF THE DAMAGING WINDS WAS LOCATED 21
MILES WEST OF CAMERON...NEAR THE BELL COUNTY LINE...MOVING
SOUTHEAST AT 40 MPH.
* THE DAMAGING WINDS WILL BE NEAR...
CAMERON AROUND 500 PM...
THORNDALE AROUND 505 PM...
ROCKDALE AROUND 515 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS PRODUCED SOME DAMAGE WIND DAMAGE IN AND AROUND TEMPLE
IN BELL COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
3106 9681 3105 9676 3103 9678 3100 9675
3097 9677 3093 9676 3090 9672 3091 9668
3087 9670 3082 9664 3078 9665 3076 9661
3073 9662 3046 9716
TIME...MOT...LOC 2141Z 317DEG 36KT 3090 9728
$$
253 follow-up statements
239
WWUS54 KFWD 122201
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
501 PM CDT TUE JUN 12 2012
TXC331-122300-
/O.CON.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
501 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILAM COUNTY...
AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM OUTFLOW BOUNDARY CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS BOUNDARY EXTENDED FROM NEAR CLARKSON
TO PETTIBONE TO NEAR SAN GABRIEL AND WAS MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
THORNDALE AROUND 505 PM CDT...
ROCKDALE AROUND 515 PM CDT...
MILANO AROUND 520 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
3106 9681 3105 9676 3103 9678 3100 9675
3097 9677 3093 9676 3090 9672 3091 9668
3087 9670 3082 9664 3078 9665 3076 9661
3073 9662 3046 9716
TIME...MOT...LOC 2158Z 317DEG 36KT 3078 9715
$$892
WWUS54 KFWD 122239
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT TUE JUN 12 2012
TXC331-122300-
/O.CON.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
539 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MILAM COUNTY...
AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LARGE CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE THUNDERSTORMS RESULTED FROM THE
COLLISION OF TWO STRONG OUTFLOW BOUNDARIES OVER THE EASTERN HALF OF
THE COUNTY. THE CLUSTER OF STORMS WAS LOCATED OVER THE SOUTHEAST
HALF OF THE COUNTY AND WERE MOVING SOUTHEAST AT 15 MPH. TORRENTIAL
RAINFALL IS ALSO POSSIBLE AND WILL LIKELY RESULT IN FLOODING OF LOW
LYING AREAS...SMALL STREAMS AND ROADWAYS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN MILAM COUNTY AT 550 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
3106 9681 3105 9676 3103 9678 3100 9675
3097 9677 3093 9676 3090 9672 3091 9668
3087 9670 3082 9664 3078 9665 3076 9661
3073 9662 3046 9716
TIME...MOT...LOC 2234Z 320DEG 12KT 3066 9690
$$849
WWUS54 KFWD 122258
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT TUE JUN 12 2012
TXC331-122308-
/O.EXP.KFWD.SV.W.0192.000000T0000Z-120612T2300Z/
MILAM TX-
558 PM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR MILAM COUNTY EXPIRES AT 600 PM
CDT...
AT 558 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE
FROM THE THUNDERSTORM.
LAT...LON 3071 9726 3075 9732 3088 9726 3111 9684
3106 9681 3105 9676 3103 9678 3100 9675
3097 9677 3093 9676 3090 9672 3091 9668
3087 9670 3082 9664 3078 9665 3076 9661
3073 9662 3046 9716
TIME...MOT...LOC 2258Z 320DEG 12KT 3060 9684
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 12, 3:20 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT TUE JUN 12 2012 .DISCUSSION... WILL BE REMOVING THE NORTHWEST AND NORTHERN COUNTIES OUT OF THE WATCH. SEVERE THUNDERSTORM POTENTIAL WILL CONTINUE OVER THE SOUTHERN HALF OF THE CWA THE REST OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS AS CONVECTION MOVES THROUGH AIR RICH IN CAPE AND INSTABILITY. LARGE HAIL AND DAMAGING WINDS REMAIN THE MOST LIKELY SEVERE WEATHER THREAT. FOR TONIGHT...NEW CONVECTION FIRING UPSTREAM IN THE NEW MEXICO/COLORADO ROCKIES IS EXPECTED TO MOVE SOUTHEAST INTO THE PANHANDLE THIS EVENING AND DEVELOP INTO AN MCS. THIS WILL EVENTUALLY WORK INTO THE WESTERN CWA NEAR DAYBREAK AND ACROSS THE REMAINING CWA WEDNESDAY MORNING THROUGH MIDDAY OR EARLY AFTERNOON. ONCE AGAIN...DEPENDING ON HOW MUCH THE AIR GETS WORKED OVER...ENOUGH INSTABILITY MAY REMAIN FOR A FEW STRONG TO SEVERE THUNDERSTORMS. WE WILL LINGER LOW POPS ACROSS THE CWA WEDNESDAY AFTERNOON AS OUTFLOW BOUNDARIES MAY BE PRESENT AND BECOME THE FOCUS FOR LOW LEVEL CONVERGENCE AND STORM DEVELOPMENT. SOME MODEL SOLUTIONS LINGER SOME STORM POTENTIAL INTO THURSDAY...BUT HAVE LOW CONFIDENCE THAT MUCH IF ANY WILL OCCUR AS THE STORM TRACK AND SURFACE BOUNDARIES MOVE NORTH OF THE REGION. AS FOR TEMPERATURES...CONVECTION AND OUTFLOW WILL MAKE IT DIFFICULT TO SELECT ACCURATE LOWS OVER THE SOUTHERN TONIGHT...AND CIRRUS SHIELD WILL AFFECT HOSE IN THE NORTH. LOWER TO MID 70S IS THE BEST GUESS...HOWEVER A FEW LOCATIONS MAY SEE UPPER 60S. DECIDE TO HOLD MAX TEMPS NEAR NORMAL AND MIN TEMPS SLIGHTLY ABOVE NORMAL INTO THE WEEKEND THEN INCHING UP A FEW DEGREES EARLY NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 75 91 75 91 75 / 40 30 10 5 5 WACO, TX 72 92 73 93 73 / 50 20 10 5 5 PARIS, TX 70 89 70 89 71 / 30 30 10 5 5 DENTON, TX 73 90 71 91 72 / 50 20 10 5 5 MCKINNEY, TX 72 90 71 90 71 / 40 30 10 5 5 DALLAS, TX 76 91 75 91 75 / 40 30 10 5 5 TERRELL, TX 73 90 72 91 73 / 30 40 10 5 5 CORSICANA, TX 73 92 73 92 73 / 30 40 10 5 5 TEMPLE, TX 72 94 72 93 72 / 50 10 10 5 5 MINERAL WELLS, TX 70 92 71 92 71 / 50 20 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/75
Hazardous weather outlook, Jun 12, 3:36 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 336 PM CDT TUE JUN 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 336 PM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SOUTH OF A COMANCHE...TO CLEBURNE...TO ATHENS LINE INTO THIS EVENING. THREATS INCLUDE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. A BRIEF...ISOLATED TORNADO CANNOT BE RULE OUT WHERE BOUNDARY INTERACTIONS OCCUR. ALSO...LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY RESULT IN STREET FLOODING AND MINOR FLOODING OF LOW LYING AREAS. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT AND MOVE INTO FAR WESTERN NORTH TEXAS JUST BEFORE SUNRISE. SEVERE WEATHER IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS CHANCES WILL CONTINUE ACROSS NORTH TEXAS ESPECIALLY DURING THE MORNING HOURS WEDNESDAY. SEVERE WEATHER WILL REMAIN POSSIBLE...THOUGH NOT CERTAIN DUE TO UNCERTAINTIES REGARDING INSTABILITY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL REMAIN LIKELY THROUGH EARLY EVENING SOUTH OF A GOLDTHWAITE...CLEBURNE...ATHENS LINE. ACTIVATION MAY BE NEEDED ONCE AGAIN BEFORE SUNRISE ACROSS WESTERN NORTH TEXAS. 05/
In the hours before
Local storm report, Jun 12, 2:39 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG COMANCHE 31.90N 98.62W
06/12/2012 COMANCHE TX LAW ENFORCEMENT
POWERLINES AND LARGE TREE LIMBS DOWN THROUGHOUT TOWNLocal storm report, Jun 12, 3:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL GRANDVIEW 32.27N 97.18W
06/12/2012 E0.88 INCH JOHNSON TX AMATEUR RADIO
NICKELS REPORTED NEAR HWY 4 IN GRANDVIEWSpecial weather statement, Jun 12, 4:10 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 PM CDT TUE JUN 12 2012
TXZ162-122145-
LEON TX-
410 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LEON COUNTY
AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 21 MILES SOUTHWEST OF
PALESTINE...MOVING SOUTHEAST AT 10 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3128 9580 3153 9598 3162 9579 3160 9577
3162 9575 3165 9576 3165 9574 3160 9571
3156 9572 3155 9575 3153 9576 3152 9573
3139 9568
TIME...MOT...LOC 2110Z 333DEG 7KT 3151 9587Special weather statement, Jun 12, 4:11 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT TUE JUN 12 2012
TXZ146-147-161-122145-
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
411 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL FREESTONE COUNTY
NORTH CENTRAL LIMESTONE COUNTY
SOUTH CENTRAL NAVARRO COUNTY
AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES NORTH OF
MEXIA...MOVING SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE MEXIA AND WORTHAM.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3160 9654 3195 9673 3199 9658 3185 9639
3171 9628 3162 9635
TIME...MOT...LOC 2112Z 331DEG 13KT 3181 9654Special weather statement, Jun 12, 4:12 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT TUE JUN 12 2012
TXZ162-122145-
LEON TX-
412 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN LEON COUNTY
AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 19 MILES NORTHWEST OF
MADISONVILLE...MOVING SOUTHEAST AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CENTERVILLE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3108 9585 3108 9598 3107 9601 3107 9604
3099 9616 3099 9619 3118 9628 3135 9592
3116 9572
TIME...MOT...LOC 2112Z 331DEG 13KT 3116 9609Special weather statement, Jun 12, 4:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT TUE JUN 12 2012
TXZ162-175-122200-
LEON TX-ROBERTSON TX-
431 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN LEON COUNTY
EAST CENTRAL ROBERTSON COUNTY
AT 430 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES EAST OF FRANKLIN OR 21 MILES WEST OF
MADISONVILLE...MOVING EAST AT 35 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3104 9643 3113 9622 3108 9599 3107 9601
3107 9604 3099 9616 3098 9622 3095 9628
TIME...MOT...LOC 2130Z 280DEG 33KT 3103 9622The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.